MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER; FIE

JMS SINGAPORE PTE LTD WINGEATER; FIE
Model Number 820700533
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The donor donated on (b)(6) 2024, with no complications noted while he was in the plasma center.On (b)(6) 2024, the donor experienced arm discomfort around the venipuncture (vp) site, initially attributing it to a workout.Despite the donor's use of ice and heat, the discomfort did not resolve.The donor visited the er on (b)(6) 2024, where he reported that an x-ray of the left forearm revealed that part of the needle was beneath the vp site.The mss (physician substitute) advised the donor to provide medical records and a biolife mss would follow up.Currently, the donor has not provided any additional information or medical records.Importer is in communication with facility and trying to get the needle back to manufacturer after it is extracted from patient to ensure this is jms needle.At this point there has been no update from patient.
 
Additional Manufacturer Narrative
Currently, the importer is working with the facility to return the extracted metal for verification.We cannot confirm if it is jms needle.Based on the results of the preserved samples evaluation and dhr there was no abnormality found on the reported complaint lot.Our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.Refer to attached report cir/056/avf/24.

Brand Name
WINGEATER
Common Device Name
FIE
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440
ang mo kio industrial park 1
singapore 56962 0
SN  569620
Manufacturer (Section G)
JMS SINGAPORE PTE LTD
440
ang mo kio industrial park 1
singappore, 56962 0
SN   569620
Manufacturer Contact
chin yin chia
440
ang mo kio industrial park 1
singapore, 56962-0
SN   569620
MDR Report Key20263857
Report Number3002807350-2024-00001
Device Sequence Number8723273
Product Code FIE
UDI-Device Identifier08888483005390
UDI-Public08888483005390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number820700533
Device Catalogue Number820700533
Device Lot Number230614391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite